# SDR AUS20040023

- Difficulty date: January 8, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: J1
- Condition: Arced
- Location: Oeu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) OVERHEAD ELECTRONICS UNIT (OEU) 1-2-1 D7466 LOCATED AT DL2 HAD A DAMAGED J1 CONNECTOR. OVERHEATING OF UNIT CAUSED PLASTIC CONNECTOR TO MELT CAUSING SHORT CIRCUIT WITH ARCING AND SPARKING.
